# SDR SCNA20230103002

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 61,918 hours, 33,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW UNABLE TO PRESSURIZE CABIN AFTER TAKEOFF. EMERGENCY DECLARED.  OVERWEIGHT LANDING WITH SMOOTH TOUCHDOWN AT 161.4.    ADJUSTED L1 DOOR LWR FLAPPER SEAL IAW AMM 52-11-00.  PERFORMED PRESSURIZATION CHECK IAW AMM 21-00-05.  OK FOR SERVICE. PERFORMED OVERWEIGHT INSPECTION IAW AMM 05-51-35.  NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE.
